On some exponential sums involving divisor functions.
Journal für die reine und angewandte Mathematik, 0262_0263 (1973), pp. 248-260
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1973__0262_0263_151364,
author = {Saburo Uchiyama},
title = {On some exponential sums involving divisor functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {248--260},
year = {1973},
volume = {0262_0263},
zbl = {0266.10033},
url = {http://geodesic.mathdoc.fr/item/JRAM_1973__0262_0263_151364/}
}
Saburo Uchiyama. On some exponential sums involving divisor functions.. Journal für die reine und angewandte Mathematik, 0262_0263 (1973), pp. 248-260. http://geodesic.mathdoc.fr/item/JRAM_1973__0262_0263_151364/